# SDR UIEA2019061984512

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,603 hours, 19,394 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP LEFT PACK OFF PACK RESET PER QRH PACK INOP HEAT LIGHT REMAINED.  PERFORMED PROCEDURES IAW FIM 21-51 FT 844 OPS CK GOOD AND RUN FOR 30 MINUTES ON GROUND NO FAULTS NOTED. )
